# SDR SWAA2022020253260

- Difficulty date: December 14, 2021
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 57,729 hours, 38,472 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO INTERCOSTAL ATTACH ANGLE CRACKED AFT BS 500C RBL 25 WL 156.   REMOVED THE INTERCOSTAL ANGLE IAW SRM 51-40-02.. FOUND PART TO HAVE NO SRM LIMITS AND SO PART IS REPAIRABLE BY REPLACEMENT PER SRM 51-10-02-OG-0 STEP 9.   LOCATED AND DRILLED THE INTERCOSTAL ATTACH ANGLE IAW SRM 51-40-05-0G-0, &  DRAWING 143A7505.  INSTALLED THE INTERCOSTAL ATTACH ANGLE IAW SRM 51-40-02-0G-0,  & DRAWING 143A7505.
